Acute Stent Thrombosis and Heparin Induced Thrombocytopenia in a Patient With ST-Segment Elevation Myocardial Infarction

Authors
Hong Won ShinHyuck Jun YoonSang Woong ChoiHan Jun BaeJi Hyun SohnHo Myung LeeHyun Ok ChoYun Kyeong ChoHyoung Seob ParkHyungseop KimChang Wook NamSeung Ho HurYoon Nyun KimKwon Bae Kim
Department
Dept. of Internal Medicine (내과학)
Issue Date
2012
Citation
Korean Circulation Journal, Vol.42(9) : 646-649, 2012
ISSN
1738-5520
Abstract
Heparin is an essential drug in the treatment of acute coronary syndrome and it is used during percutaneous coronary intervention (PCI). Heparin-induced thrombocytopenia (HIT), albeit a serious complication of heparin therapy characterized by thrombocytopenia and high risk for venous and arterial thrombosis, has rarely been previously reported during PCI. We report a case of an acute stent thrombosis due to an unusual cause, HIT during primary PCI, in a patient with acute myocardial infarction.
Keywords
HeparinThrombocytopeniaThrombosisMyocardial infarction
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/36039
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Internal Medicine (내과학)
Keimyung Author(s)
윤혁준; 조윤경; 박형섭; 김형섭; 남창욱; 허승호; 김윤년; 김권배
File in this Item
oak-aaa-03273.pdf(939.75 kB)Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE